International Journal of Theoretical Physics

, Volume 53, Issue 2, pp 612–621

The Stabilizer Dimension of n-Qubit Symmetric States

Authors

    • Department of Mathematics and ComputerShangrao Normal University
  • Jiaojiao Li
    • College of Mathematics and Information ScienceHenan Normal University
  • Zhixi Wang
    • School of Mathematical SciencesCapital Normal University
Article

DOI: 10.1007/s10773-013-1847-1

Cite this article as:
Li, B., Li, J. & Wang, Z. Int J Theor Phys (2014) 53: 612. doi:10.1007/s10773-013-1847-1
  • 76 Views

Abstract

We consider local unitary transformations acting on a multiparty symmetric pure state and determine the stabilizer dimension of any pure symmetric state.

Keywords

Pure symmetric stateStabilizer dimensionLocal unitary transformation

Copyright information

© Springer Science+Business Media New York 2013